MathSciNet Relay Station
MathSciNet bibliographic data
MR2453534 35L70 (35B40 35L20)
Bociu, Lorena; Lasiecka, Irena Blow-up of weak solutions for the semilinear wave equations with nonlinear boundary and interior sources and damping. Appl. Math. (Warsaw) 35 (2008), no. 3, 281–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement